# SDR CA060227003

- Difficulty date: February 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW121
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AN OPERATOR EXPERIENCED AN INCIDENT IN SEVERE TURBULENCE WHERE BOTH PROPELLERS/ENGINES WERE OVERSPEED.  THE NR 1 ENGINE HAD THE TORQUE SHAFT BREAK AND THE POWER TURBINE BLADES SEPARATE.  BOTH PROPELLERS/ENGINES TO BE REPLACED.
